Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the p-adic case)
Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 335-355.

We present a panorama of comparison theorems between algebraic and analytic De Rham cohomology with algebraic connections as coefficients. These theorems have played an important role in the development of 𝒟-module theory, in particular in the study of their ramification properties (irregularity...). In part I, we concentrate on the case of regular coefficients and sketch the new proof of these theorems given by F. Baldassarri and the author, which is of elementary nature and unifies the complex and p-adic theories. In the p-adic case, however, the comparison theorem was expected to extend to irregular coefficients, and this has recently been proved in [AB]. The proof of this extension follows the same pattern as in the regular case, but involves in addition a detailed study of irregularity in several variables. In part II, we give an overview of this proof which can serve as a guide to the book [AB]. added on proofs: a second (revised) edition of [AB] is in preparation.

Nous présentons un panorama des théorèmes de comparaison entre les cohomologies de De Rham algébrique et analytique à coefficients dans des connections algébriques. Ces théorèmes ont joué un rôle important dans le développement de la théorie des 𝒟-modules, en particulier dans l’étude de leurs propriétés de ramification (irrégularité...). Dans la partie I, nous nous concentrons sur le cas des coefficients réguliers et esquissons la nouvelle preuve de ces théorèmes donnée par F. Baldassarri et l’auteur, qui est de nature élémentaire et unifie les théories complexe et p-adique. Dans le cas p-adique cependant, le théorème de comparaison était supposé s’étendre aux coefficients irréguliers et ceci a été prouvé dans [AB]. La preuve de cette extension suit le même modèle que pour le cas régulier, mais demande en supplément une étude détaillée de l’irrégularité en plusieurs variables. Dans la partie II, nous donnons un aperçu de cette preuve qui peut servir de guide pour le livre [AB].

Published online:
DOI: 10.5802/jtnb.449
@article{JTNB_2004__16_2_335_0,
     author = {Yves Andr\'e},
     title = {Comparison theorems between algebraic and analytic {De} {Rham} cohomology (with emphasis on the $p$-adic case)},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {335--355},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {2},
     year = {2004},
     doi = {10.5802/jtnb.449},
     zbl = {02188520},
     mrnumber = {2143557},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.449/}
}
TY  - JOUR
TI  - Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the $p$-adic case)
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2004
DA  - 2004///
SP  - 335
EP  - 355
VL  - 16
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.449/
UR  - https://zbmath.org/?q=an%3A02188520
UR  - https://www.ams.org/mathscinet-getitem?mr=2143557
UR  - https://doi.org/10.5802/jtnb.449
DO  - 10.5802/jtnb.449
LA  - en
ID  - JTNB_2004__16_2_335_0
ER  - 
%0 Journal Article
%T Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the $p$-adic case)
%J Journal de Théorie des Nombres de Bordeaux
%D 2004
%P 335-355
%V 16
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.449
%R 10.5802/jtnb.449
%G en
%F JTNB_2004__16_2_335_0
Yves André. Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the $p$-adic case). Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 335-355. doi : 10.5802/jtnb.449. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.449/

[AB] Y. André, F. Baldassarri, De Rham cohomology of differential modules on algebraic varieties. Progress in Mathematics 189, Birkäuser (2001). | MR | Zbl

[Ar] M. Artin, Comparaison avec la cohomologie classique. Cas d’un schéma lisse. In: M. Artin, A. Grothendieck, J.L. Verdier, Théorie des Topos et Cohomologie Étale des Schémas. Tome 3. Lecture Notes in Math. 305, Springer-Verlag (1973). | MR | Zbl

[B1] F. Baldassarri, Differential modules and singular points of p-adic differential equations. Advances in Math. 44 (1982), 155–179. | MR | Zbl

[B2] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I. Invent. Math. 87 (1987), 83–99 . | MR | Zbl

[B3] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II. Math. Ann. 280 (1988), 417–439. | MR | Zbl

[Bn] J. Bernstein, Lectures on 𝒟-modules. Mimeographed notes.

[Bo] A. Borel, Algebraic 𝒟-modules. Perspectives in Mathematics, Vol.2, Academic Press (1987). | MR | Zbl

[C] B. Chiarellotto, Sur le théorème de comparaison entre cohomologies de De Rham algébrique et p-adique rigide. Ann. Inst. Fourier 38 (1988), 1–15. | Numdam | MR | Zbl

[Cl] D. Clark, A note on the p-adic convergence of solutions of linear differential equations. Proc. Amer. Math. Soc. 17 (1966), 262–269. | MR | Zbl

[D] P. Deligne, Equations Différentielles à Points Singuliers Réguliers. Lecture Notes in Math. 163, Springer-Verlag (1970). | MR | Zbl

[DMSS] A. Dimca, F. Maaref, C. Sabbah, M. Saito, Dwork cohomology and algebraic 𝒟-modules. Math. Ann. 318 (2000), 107–125. | MR | Zbl

[G] A. Grothendieck, On the De Rham cohomology of algebraic varieties. Publications Mathématiques IHES 29 (1966), 93–103. | EuDML | Numdam | MR | Zbl

[GR] H. Grauert, R. Remmert, Komplexe Räume. Math. Ann. 136 (1958), 245–318. | EuDML | MR | Zbl

[K1] N. Katz, Nilpotent connections and the monodromy theorem. Applications of a result of Turrittin. Publ. Math. IHES 39 (1970), 175–232. | EuDML | Numdam | MR | Zbl

[K2] N. Katz, The regularity theorem in algebraic geometry. Actes du Congrès Intern. Math. 1970, T.1, 437–443. | MR | Zbl

[K3] N. Katz, A simple algorithm for cyclic vectors. Amer. J. of Math. 109 (1987), 65–70. | MR | Zbl

[Ki] R. Kiehl, Die De Rham Kohomologie algebraischer Mannigfaltigkeiten über einem bewerteten Körper. Publ. Math. IHES 33 (1967), 5–20. | EuDML | Numdam | MR | Zbl

[KO] N. Katz, T. Oda, On the differentiation of De Rham cohomology classes with respect to parameters. J. Math. Kyoto Univ. 8, 2 (1968), 199–213. | MR | Zbl

[LMe] Y. Laurent, Z. Mebkhout, Pentes algébriques et pentes analytiques d’un 𝒟-module. Ann. Scient. Ecole Normale Sup. (4) 32 (1999), 39–69. | EuDML | Numdam | MR | Zbl

[M] Yu. Manin, Moduli fuchsiani. Annali Scuola Normale Sup. Pisa III 19 (1965), 113–126. | EuDML | Numdam | MR | Zbl

[Me1] Z. Mebkhout, Le théorème de positivité de l’irrégularité pour les 𝒟 X -modules. In Grothendieck Festschrift vol. III, 83–132 , Progress in Mathematics, Birkhäuser (1990). | MR | Zbl

[Me2] Z. Mebkhout, Le théorème de comparaison entre cohomologies de De Rham d’une variété algébrique complexe et le théorème d’existence de Riemann. Publ. Math. IHES 69 (1989), 47–89. | EuDML | Numdam | MR | Zbl

Cited by Sources: